# SDR DALA13051006812

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 49,435 hours, 13,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FLOOR SUPPORT BS 1460-1480, RBL 2 CORRODED.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 ALLOWABLE DAMAGE DETAIL V & ER/A 491157-14MA, REV ORIG ACCOMPLISHED.
